# SDR CALA2018070301547

- Difficulty date: June 28, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 73,290 hours, 8,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN RT NR 3 DOOR AREA EMERGENCY LT PWR SUPPLY M33401 LOW CAPACITY. REPLACED THE CABIN R3 DOOR AREA EMERGENCY PWR SUPPLY BATTERY M33401 AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06 -960-802 REV 83.
